# SDR MWEA011007

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 77,410 hours, 87,974 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: C27207
- Part serial: 548
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING AND STICK SHAKER ACTUATED AND WOULD NOT CEASE UNTIL CAPTAINS STALL WARNING/STICK SHAKER C.B. WAS PULLED.  --  REMOVED AND REPLACED LEFT STALL WARNING TRANSDUCER.
